# SDR AALA20170120015

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 54,866 hours, 26,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE GIRT BAR LANYARD IS DETACHED FROM SLIDE PACK. ATTACHED THE LANYARD IAW AMM 25-62-00. OPS CHECKED GOOD.
